# SDR FDEA202009282633

- Difficulty date: September 28, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53612605200
- Condition: Dented
- Location: Bs 1212-1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOCATED FR 14A MORE 4 INCHES AT LEVEL STR 33L AT LOWER FUSELAGE.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOC FR 15 TO FR 15A AND 13" DOWN STR 30L AT LOWER FUSELAGE, IAW EA N: 6-5310-T0357390.  P1 EA TITLE: FUSELAGE NOSE SECTION-SKIN PANEL-BETWEEN FR 15/FR 15A AND 13 INCHES BELOW S-30LH-DENT.  DENT DOT INSTALLED, IAW GMM 06-3-101.
